The commutator subgroup made abelian
Author: Joel M. Cohen
Journal: Proc. Amer. Math. Soc. 38 (1973), 507-508
MSC: Primary 55A10; Secondary 20F35
MathSciNet review: 0315692
Abstract: A theorem on covering spaces is proved which yields the following information about a group , its commutator subgroup and their abelianizations: If , a cyclic group of order a power of the prime , then . Hence if is also finitely generated, then is finite of order prime to .
Keywords: Abelianization, commutator subgroup, covering space, homology of groups
Article copyright: © Copyright 1973 American Mathematical Society